# SDR 2007UALA01870

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 53,828 hours, 19,704 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP INOPERATIVE IN FRONT OF AFT LAV.  [06-22-07]   REPLACED EMERG LIGHT STRIP OPS CK GOOD.
